Über Fourier-Reihen mit Lücken

S. Sidon

Compositio Mathematica (1937)

  • Volume: 4, page 78-81
  • ISSN: 0010-437X

How to cite


Sidon, S.. "Über Fourier-Reihen mit Lücken." Compositio Mathematica 4 (1937): 78-81. <http://eudml.org/doc/88671>.

author = {Sidon, S.},
journal = {Compositio Mathematica},
keywords = {Approximation of functions, orthogonal series developments},
language = {ger},
pages = {78-81},
publisher = {Johnson Reprint Corporation},
title = {Über Fourier-Reihen mit Lücken},
url = {http://eudml.org/doc/88671},
volume = {4},
year = {1937},

AU - Sidon, S.
TI - Über Fourier-Reihen mit Lücken
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 78
EP - 81
LA - ger
KW - Approximation of functions, orthogonal series developments
UR - http://eudml.org/doc/88671
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.